Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On lisinopril and zoloft. Suffer from nausea. Can I take pepto tablets?

I m currently taking the lowest possible dose of lysinopril and I just recently started taking the lowest dose of Zoloft , which I believe is causing nausea . I was wondering if it was okay to take pepto tablets since it s such a low dose of blood pressure meds. I know the back of the pepto box says to talk to your doctor before taking them if you re taking anti-coagulants, so that was why I was wondering.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Initiating zoloft may cause you to have GI symptoms similar to what you have. It is not an interaction between your other medication and you can continue to take zoloft safely. I advise you to contact your psychiatrist if the problem persists or increases. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor